A member asked:

Im taking amoxicillin and clavulanate potassium for bacteria infection. i tested positive for corona virus day 3 on taking antibiotics. i have had diarrhea since day 2.5 and now some rectal bleeding on day 5. should i stop taking antibiotics?

A doctor has provided 1 answer
Dr. Amrita Dosanjh answered

Specializes in Pediatric Allergy and Asthma

The antibiotic may be associated with diarrhea. A probiotic is usually helpful and may be administered during the course. If the bleeding is moderate, then please see the Emergency room. Watch for shortness of breath, sudden changes and if these occur seek medical attention. COVID-19 infection may result in a prolonged course. The course of antibiotics should be completed. Please follow up.

Answered Dec 26, 2021

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...